# SDR RAIA2009091500002

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 13,372 hours, 12,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE RE-SECURED A LOOSE CONNECTION AT THE LIGHT ASSEMBLY.  OPS CHECKED GOOD FOLLOWING REPAIR.
